# SDR UPS99229261

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Half
- Condition: Worn
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI TO FACILITATE CLEANING OF MAIN CARGO DOOR HINGES, REMOVE HINGES FROM  CARGO DOOR AND FUSELAGE.  REFIT S HINGES 6 OF 8 HINGES FOUND OUT OF LIMITS ON INSPECTION.  6 HINGE SECTIONS REPLACED.  HINGE SECTIONS ON DOOR CLEANED AND PROTECTED IAW OHM52-36-62 AND SRM 51-30-2.
